No Cover Image

Journal article 515 views 44 downloads

Skew derivations on generalized Weyl algebras / Munerah Almulhem; Tomasz Brzeziński; Tomasz Brzezinski

Journal of Algebra, Volume: 493, Pages: 194 - 235

Swansea University Author: Tomasz, Brzezinski

Abstract

A wide class of skew derivations on degree-one generalized Weyl algebras R(a, φ) over a ring R is constructed. All these derivations are twisted by a degree- counting extensions of automorphisms of R. It is determined which of the constructed derivations are Q-skew derivations. The compatibility of...

Full description

Published in: Journal of Algebra
ISSN: 00218693
Published: 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa35456
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: A wide class of skew derivations on degree-one generalized Weyl algebras R(a, φ) over a ring R is constructed. All these derivations are twisted by a degree- counting extensions of automorphisms of R. It is determined which of the constructed derivations are Q-skew derivations. The compatibility of these skew derivations with the natural Z-grading of R(a,φ) is studied. Additional classes of skew derivations are constructed for generalized Weyl algebras given by an automorphism φ of a finite order. Conditions that the central element a that forms part of the structure of R(a, φ) need to satisfy for the orthogonality of pairs of aforementioned skew derivations are derived. In addition local nilpotency of constructed derivations is studied. General constructions are illustrated by description of all skew derivations (twisted by a degree- counting extension of the identity automorphism) of generalized Weyl algebras over the polynomial ring in one variable and with a linear polynomial as the central element.
College: College of Science
Start Page: 194
End Page: 235